# SDR ASAA2020010841776

- Difficulty date: January 4, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 22,675 hours, 7,203 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT IS NOT DISPLAYED ON MCDU MENU. GROUNDED - YES. PERFORMED T/S PER B737-900 FIM 23-15 TASK 801, SAT PROMPT NOW PRESENT ON MCDU. PERFORMED SATCOM COMMUNICATION TEST PER B737-900 AMM REF 23-15-00-730-801, TESTS PASS.
